# SDR CALA2023032000809

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 43,494 hours, 23,264 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: 1615586
- Condition: Unknown
- Location: Sfcc 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF-F/CTL FLAP+SLAT/SYS2 FAULTS-SLOW TO RETRACT/4 MINAPPR OX TO CLR ECAM. R & R SFCC 2, ALL TESTS PASSED. DUE TO SINGLE SFCC REPLACEMENT, CAT III TEST NOT REQUIRED.  ACFT REMAINS CAT III FO. PARTS USED: 1615586,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1615586  SN OFF 8861 COMPUTER, SLAT   OFF 31-2750-9-0001 8861 ON 31-2750-9-0001 2393
